A control theoretic approach to stabilizing queues in large-scale networks

Yi Fan, Zhong Ping Jiang, Xingxing Wu

Research output: Contribution to journalArticle

Abstract

We present a novel constrained flow control scheme for a class of large-scale communication networks, modeled by interconnected network resources with capacity and buffer size limitations and inter-node transmission delays. Under conditions motivated by network characteristics, decentralized constrained controllers are proposed to achieve asymptotic queue regulation for each individual network node in the presence of uncertain traffic, capacity saturation constraints and transmission delays.

Original languageEnglish (US)
Pages (from-to)951-953
Number of pages3
JournalIEEE Communications Letters
Volume9
Issue number10
DOIs
StatePublished - Oct 1 2005

    Fingerprint

Keywords

  • Capacity constraints
  • Congestion control
  • Decentralized
  • Delay
  • Nonlinear stability

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this